MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS (COCR MODULAR HEAD)

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS (COCR MODULAR HEAD)
Model Number E321.236
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), how many dislocations that the patient experienced, patient weight, activity level and medical history, whether the patient followed correct post-op protocol, what the patient was doing at the time of the dislocations, what was implanted at the revision, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision after approximatively 2 months due to dislocation.
 
Additional Manufacturer Narrative
(b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), how many dislocations that the patient experienced, patient weight, activity level and medical history, whether the patient followed correct post-op protocol, what the patient was doing at the time of the dislocations, what was implanted at the revision, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision, was requested in order to progress with the investigation of this event.Not all information could be provided, however, the reporter confirmed that the patient had not followed post-op protocol.The appropriate device details were provided and the relevant device manufacturing record has been identified and reviewed.All parts associated with this record conformed to material and dimensional specification at the time of manufacture.Based on the information provided by the reporter it has been confirmed that the dislocation did not occur as a result of the device design or performance but due to the patient not adhering to post-op protocol.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision after approximatively 2 months due to dislocation.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH HXLPE LINERS (COCR MODULAR HEAD)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22126225
Report Number9614209-2025-00512
Device Sequence Number7292377
Product Code LZO
UDI-Device Identifier05055196937154
UDI-Public05055196937154
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE321.236
Device Catalogue NumberNOT APPLICABLE
Device Lot Number574682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2025
Supplement Date Received by Manufacturer05/24/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale